# SDR KNNA200700006

- Difficulty date: December 15, 2006
- Submitted: January 14, 2007
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- Aircraft time: 44,660 hours, 38,131 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69701604
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED FRAME ON BL-0, B,STA-727.  REPAIRED FRAME IAW ACO NR 0653122.  INTERIM REPAIR INSP EVERY 5,000 FLIGHT HOURS.
